# SDR CA951214103

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 767379914
- Condition: Broken
- Location: Rt Elev
- Part time: 40,254 hours
- Component: Boeing, 657379914
- Stage of operation: CL
- Nature of condition: E, F, D
- Precautionary procedure: A

## Discrepancy

(CAN)WHILE IN FLIGHT THE RH ELEVATOR TAB BROKE 10 INCHES FROM THE INBOARD END, A PIECE 24 INCHES LONG IS MISSING FROM THE TAB. THE PILOT REPORTED AT APPROXIMATELY FL330 IN THE CLIMB TO 370. SEVERE AIRFRAMEVIBRATION. DESCEND AND RETURN TO BLOCKS.
